# SDR AALA20071680

- Difficulty date: September 3, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04334
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1781/03SEP  DURING CLIMB CREW RECEIVED NUMBER ONE ENGINE OIL CLOG INDICATION FOLLOWED BY NUMBER TWO ENGINE OIL CLOG INDICATION.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE AND NUMBER TWO ENGINE OIL SCAVENGE FILTER DIFFERENTIAL PRESSURE SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
